# SDR BGSS2016FA0000427

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: General aviation
- Aircraft: N1306M
- Make and model: Cessna 172S
- Aircraft serial: 172S10336
- Aircraft time: 4,494 hours
- Engine: Lyc IO360L2A
- Engine time: 4,747 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Sticking
- Location: Engine
- Part time: 295 hours
- Component: Cylinder, Lyc
- Component part number: 05K21104
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION ON NR 4 CYLINDER DETERIORATED TO AN OUT OF LIMIT CONDITION OVER A PERIOD OF 150 HOURS.  A STICKING EXHAUST VALVE WAS DETERMINED TO BE THE ROOT CAUSE.
